# SDR C77A2018101000002

- Difficulty date: October 10, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 27,669 hours, 16,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Fuselage
- Part time: 27,669 hours, 16,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OR DAMAGE HAS BEEN DISCOVERED ON THE FWD CARGO (FWD P/N 170-67115-001) AND/OR
(AFT P/N 170-67115-002) FINGER DOUBLERS ON SEVERAL AIRCRAFT DURING BASIC CHECK. SINCE 
CLASSIFIES THESE FITTINGS AS PSES, HAS CLASSIFIED REPLACEMENT OF THESE FITTINGS AS A MAJOR REPAIR. IN LIEU OF
CONTINUING TO WRITE INDIVIDUAL EOS FOR EACH AIRCRAFT, THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS FOR THE ON
CONDITION REPAIR OF CORRODED OR DAMAGED FWD CARGO (FWD AND AFT FINGER DOUBLERS) BY PART REPLACEMENT
(TABLE 2). THE REPLACEMENT IS ACCOMPLISHED USING THE PRODUCTION DRAWINGS AND SRM CHAPTER 51
PROCEDURES. SINCE THE DAMAGED STRUCTURE IS BEING REPLACED WITH NEW PARTS PER THE PRODUCTION DRAWINGS, THE AIRCRAFT
STRUCTURE REMAINS IN ITS ORIGINAL CONFIGURATION; NO CHANGES TO THE EXISTING INSPECTION PROGRAM ARE REQUIRED.
REV 1: THIS REVISION IS BEING ISSUED TO ADD A STEP BEFORE THE FINAL STEP TO ENSURE AN SDR WAS SUBMITTED FOR THIS
REPAIR.
